On some estimates for best approximations of bivariate functions by Fourier–Jacobi sums in the mean
M. V. Abilova, M. K. Kerimovb, E. V. Selimkhanova
a Daghestan State University, Makhachkala, Russia
b Dorodnicyn Computing Center, Federal Research Center “Computer Science and Control”, Russian Academy of Sciences, Moscow, Russia
Some problems in computational mathematics and mathematical physics lead to Fourier series expansions of functions (solutions) in terms of special functions, i.e., to approximate representations of functions (solutions) by partial sums of corresponding expansions. However, the errors of these approximations are rarely estimated or minimized in certain classes of functions. In this paper, the convergence rate (of best approximations) of a Fourier series in terms of Jacobi polynomials is estimated in classes of bivariate functions characterized by a generalized modulus of continuity. An approximation method based on “spherical” partial sums of series is substantiated, and the introduction of a corresponding class of functions is justified. A two-sided estimate of the Kolmogorov $N$-width for bivariate functions is given.
functions in two variables, Fourier–Jacobi sums, generalized modulus of continuity, estimates of best approximations, Kolmogorov $N$-width.
PDF file (277 kB)
Computational Mathematics and Mathematical Physics, 2017, 57:10, 1559–1576
M. V. Abilov, M. K. Kerimov, E. V. Selimkhanov, “On some estimates for best approximations of bivariate functions by Fourier–Jacobi sums in the mean”, Zh. Vychisl. Mat. Mat. Fiz., 57:10 (2017), 1581–1599; Comput. Math. Math. Phys., 57:10 (2017), 1559–1576
Citation in format AMSBIB
\by M.~V.~Abilov, M.~K.~Kerimov, E.~V.~Selimkhanov
\paper On some estimates for best approximations of bivariate functions by Fourier--Jacobi sums in the mean
\jour Zh. Vychisl. Mat. Mat. Fiz.
\jour Comput. Math. Math. Phys.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|